# SDR F3LA2018082000392

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 26,401 hours, 10,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DETECTED  BY THE FLIGHT CREW AND FLIGHT ATTENDANTS.  ORIGINATED IN AFT CABIN.  THE ACFT WAS AT FL360.  NO POWER CHANGE WAS MADE. PACK 2 WAS TURNED OFF AND THE ODOR DISAPATED, SUSPECT PACK 2 CONTAMINATION.  AT TOP OF DESCENT, POWER REDUCTION, THE  ODOR RETURNED WHILE USING THE NR 1 PACK.    PERFORMED TSM 71-00-00-810-802-A, FOUND NO FUMES, SMOKE OR ODOR.  PERFORMED A BORESCOPE OF THE STAGE 1 AND 2 BLADES (S1 AND S2).   NO OIL WETTING NOTED AT THIS TIME ON THE NR 1 ENGINE IAW AMM 72-31-00-290-002.
